# SDR AALA2019080759030

- Difficulty date: August 4, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777223
- Aircraft serial: 30003
- Aircraft time: 78,965 hours, 9,495 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part serial: 0763
- Condition: Smoke
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS IFE SMOKE DETECTION AMB LIGHT ILLUMINATED ON IFE CONTROL PANEL. REMOVED AND REPLACED IFE COOLING FAN IAW AMM 21-27-35.
